A representation theorem for solutions of Schrödinger type equations on non-compact Riemannian manifolds
Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque no. 210  (1992), p. 13-26
@incollection{AST_1992__210__13_0,
     author = {Agmon, Shmuel},
     title = {A representation theorem for solutions of Schr\"odinger type equations on non-compact Riemannian manifolds},
     booktitle = {M\'ethodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {210},
     year = {1992},
     pages = {13-26},
     zbl = {0791.58104},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__210__13_0}
}
Agmon, Shmuel. A representation theorem for solutions of Schrödinger type equations on non-compact Riemannian manifolds, in Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque, no. 210 (1992), pp. 13-26. http://www.numdam.org/item/AST_1992__210__13_0/

[1] S. Agmon, On the representation theorem for solutions of the Helmholtz equation on the hyperbolic space, Preprint 1990. | Zbl 0798.58077

[2] M. S. Baouendi and C. Goulaouic, Cauchy problems with characteristic initial hypersurface, Comm. Pure Appl. Math., 26, 1973, pp. 455-475. | Article | Zbl 0256.35050

[3] S. Helgason, A duality for symmetric spaces with applications to group representations, Advan. Math., 5, 1970, pp. 1-154. | Article | Zbl 0209.25403

[4] S. Helgason, Eigenspaces of the Laplacian; Integral representations and irreducibility, J. Func. Analysis, 17, 1974, pp. 328-353. | Article | Zbl 0303.43021

[5] K. Minemura, Eigenfunctions of the Laplacian on a real hyperbolic space, J. Math. Soc. Japan, 27, 1975, pp. 82-105. | Article | Zbl 0292.35023